# SDR UIEA2019082705303

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,956 hours, 11,354 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: S332T301181
- Part serial: 14875
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: RIGHT ENGINE FIRE LOOP 1.  PER FIM 26-11 FT 804, FOUND R ENG FIRE LOOP 1 AFOLTS CARD NEEDED TO BE REPLACED. REMOVED AND REPLACED AFOLTS CARD (M683) IAW AMM 26-10-01. OPS CHECK GOOD, NO FAULTS NOTED, MSG CLEARED.
